MathSciNet Relay Station
MathSciNet bibliographic data
MR2477512 (2010b:12003) 12F12
Mináč, Ján; Schultz, Andrew; Swallow, John Automatic realizations of Galois groups with cyclic quotient of order $p\sp n$. J. Théor. Nombres Bordeaux 20 (2008), no. 2, 419–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement